# SDR QXEA200603166

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 17,007 hours, 24,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0537
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 131,232 hours, 18,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2108, SMOKE WARNING CAM ON/OFF INTERMITTENTLY.  MAINTENANCE REPLACED NR 1 BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
